# SDR AUS20021407

- Difficulty date: December 3, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 2460 · DC Power Distribution System
- Part: Cable
- Condition: Faulty
- Location: Dc Power Distrib
- Component: Dc Power Distrib
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR MAIN POWER CABLE FAULTY. CABLE WAS SPLICED CAUSING HIGH RESISTANCE. PERSONNEL/MAINTENANCE ERROR.
